MAUDE Adverse Event Report: K2M, INC. DRIVER SHAFT; SIZE 20; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. DRIVER SHAFT; SIZE 20; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 5401-90030
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the tip of a nile driver shaft fractured intra-operatively and remained implanted in the patient.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.

Brand Name
DRIVER SHAFT; SIZE 20
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key21687878
Report Number3004774118-2025-00049
Device Sequence Number9308759
Product Code LXH
UDI-Device Identifier10888857273191
UDI-Public10888857273191
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5401-90030
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown